# SDR ABXA20250819181

- Difficulty date: August 19, 2025
- Submitted: August 20, 2025
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 82,268 hours, 19,767 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Condition: Failed
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT, LEFT ENGINE START VALVE FAILED TO OPEN. NO ROTATION, L ENG STARTER EICAS , VALVE LIGHT.  AIRCRAFT RETURNED TO BLOCKS (BTB).  MAINTENANCE DEFERRED IAW MEL C ABX-80-00-2-1.  AIRCRAFT RETURNED TO SERVICE.
